# SDR ASAA1057287

- Difficulty date: January 26, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 9,159 hours, 2,781 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 534011
- Part serial: 4594
- Condition: Defective
- Location: Hf Comm
- Part time: 9,175 hours, 2,786 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIO SIDETONE CUTS OUT INTERMITTENTLY DURING TRANSMISSION AIRINC REPORTS TRANSMISSIONS CUT OUT OCCASIONALLY PROBLEM EXISTS FROM BOTH AUDIO PANELS AND BOTH HF RADIOS.  VHF RADIOS HAVE NO PROBLEM.  OPS CHECK OF HF NR 1 AND NR 2 GOOD WITH POSITIVE SIDE TONE ON BOTH.  NOTICED NR 1 SIDE TONE WEAKER.  REPLACED REU OPS NORMAL.  SIDE TONE ON NR 1 AND NR 2 MUCH BETTER.  DUE TO HISTORY REPLACED NR 1 HF COUPLER.  ALL OPS NORMAL.  REF MM 23 51 01 23 11 61 000 801.  ALSO REPLACED NR 2 HF COUPLER REF MM 23 11 61 000 801.  GROUND OPS NORMAL.
